# SDR HEEA0010021

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 204040386001
- Condition: Defective
- Location: Gr Box
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX PEELING PLATING.
